# SDR P5CA2021110300408

- Difficulty date: November 1, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- System (JASC): 2822 · Fuel Boost Pump
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

L FWD FUEL PUMP EICAS MESSAGE PASSING APPROXIMATELY 37000, 12 MINUTES INTO FLIGHT. DISPLAYED FOR APPROXIMATELY 1 MINUTE, EXTINGUISHED BEFORE DIRECTED TO FUEL PUMP OFF BY QRH.(  FOUND CONNECTOR ON L FWD FUEL PUMP PRESSURE SWITCH LOOSE AND DIRTY, CLEANED AND SECURED CONNECTOR, OPS CHECK NORMAL I/A/W AMM 20-30-07 AND 28-42-00  )
